# SDR I5PA2022081268802

- Difficulty date: August 12, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 100,368 hours, 25,777 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: B790583108
- Part serial: 3001F
- Condition: Faulty
- Location: R Eng
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

BLEED OFF WHEN ENG ANTI ICE ON. R/R RH ENG ANTI ICE VALVE PER AMM 30-21-03.
